FREQUENTLY STD Q & A

This service is anonymous and confidential. Please only ask questions about STDs, dating advice and emotional / psychological issues here. Questions about website features, payment & technical issues should be directed to customer service.

I get a lesion on the back of my leg once in a while? What is this called ?i start taking Valacyclovir as soon as I see some redness. Is there and cream I can put on the skin to help it heal faster.

  • Asked by Anonymous in Herpes Jun 25, 2019
  • Posted on Jul 18, 2019


    STDcounselor

    Herpes could cause lesions on the leg and other body parts, however this is rather uncommon. Sometimes lesions on the body could be mistaken for herpe... For detail, click here

  • Posted on Jul 09, 2019


    Anonymous

    Maybe you could try Abreva? It's used for cold sores. Otherwise, once it's a sore use baking sode to dry it out. Vinegar and hydrogen peroxide might also help, but keep in mind all 3 of these options will burn like heck for a bit.

  • Posted on Jun 28, 2019


    Author Photo Verified

    Wow all the people on here and the positive singles help group and the only response does not even answer the question I asked. The spot I am referring to is where is was tested for hsv thank you so I’m pretty sure it’s not folic acid from certain food products.

  • Posted on Jun 26, 2019


    Anonymous

    I would have it skin tested. There is other causes for for the same looking rash. One is from folic acid in certain food products.

Your Comment




Ask a question
Disclaimer